Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Itchy sores on buttocks, fluid oozing out, no pain. What cream can I apply?

I have developed some very nasty big itchy sores at the top of my buttocks and also in the crack of my bump. They are no painful but seem to be continually oozing of plain like fluid substance. They keep developing a yellowish scab which soon dissappears and hey seem to be multiplying. Please advise on what cream to use. Occasionally when i wipe the fluid I can a drop of blood but no pain. I have had this for almost 3 weeks now and embarrassed to show them to my GP as i dont know what they are.
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  427
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response
Hi itchy sores on the buttocks and in the cracks can be folliculites or fissure in can be cured by atarax 25 mg at night.antibiotic twice daily and application of mupirocin ointment twice daily after saline compressors can be cured.pain can be reduced by anti inflammatory agent combiflame twice daily
Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor